# SDR ASOA2015051412845

- Difficulty date: April 22, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE HOLE, RT WING STRAP IAW RNC.  RECEIVED REO 670-21-775 REPAIR TO LOWER WING ASSY P1 DATED 2015-04-22.  COMPLIED WITH REO 670-57-21-775 P1 DATED 2015-04-22.  RECEIVED PERMANENT REO 670-57-21-775 REV-- DATED 2015-04-26 AND REQUESTED EC/TC.  RECEIVED AND COMPLIED WITH ECTC REO 670-57-21-775.
